# SDR DL76S990785

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Engine: Ge CF680A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, NR 1 ENGINE ROLLED BACK AND OIL PRESSURE STARTED TO DECAY WITH N1 AND N2 STILL INDICATING DOUBLE DIGITS.  REPLACED T-BONE FITTING AT 10 O'CLOCK POSITION.
